Article citationsMore>>

H. Park, L. Zhang and J. B. Rosen, “Low Rank Approximation of a Hankel Matrix by Structured Total Least Norm,” BIT Numerical Mathematics, Vol. 39, No. 4, 1999, pp. 757-779.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.